# SDR MWEA030422

- Difficulty date: October 12, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 47,498 hours, 35,572 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140000
- Part serial: 8271
- Condition: Inoperative
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE MASTER WARNING CAME ON WITH NO OTHER ANNUNCIATIONS FOUND, NO POWER TO CARGO DETECTION PANEL.  REMOVED AND REPLACED CARGO SMOKE DETECTORS, OHMED AND MEGGED ALL WIRING TO CARGO SMOKE DETECTOR.
